On the regularity of powers of ideal sheaves

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We use the geometry of the secant variety to an embedded smooth curve to prove some vanishing and regularity theorems for powers of ideal sheaves.

Original languageEnglish
Pages (from-to)161-172
Number of pages12
JournalCompositio Mathematica
Volume131
Issue number2
DOIs
StatePublished - 2002

Keywords

  • Ideal sheaves
  • Regularity
  • Secant varieties
  • Vanishing theorems

Fingerprint

Dive into the research topics of 'On the regularity of powers of ideal sheaves'. Together they form a unique fingerprint.

Cite this